Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the center conditions
of certain cubic systems

Author: M. A. M. Alwash
Journal: Proc. Amer. Math. Soc. 126 (1998), 3335-3336
MSC (1991): Primary 34C25; Secondary 34C05, 34C23
MathSciNet review: 1485453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a new simple proof of a recent result by C. B. Collins (Differential and Integral Equations 10 (1997), 333-356) to derive the center conditions for a class of planar cubic systems. The idea is to consider periodic solutions of a related scalar non-autonomous equation.

References [Enhancements On Off] (What's this?)

  • [1] M. A. M. Alwash and N. G. Lloyd, Nonautonomous equations related to polynomial two-dimensional systems, Proc. Roy. Soc. Edinburgh Sect. A 105 (1987), 129–152. MR 890049, 10.1017/S0308210500021971
  • [2] C.B. Collins, Conditions for a center in a simple class of cubic system, Differential and Integral Equations, 10(2)(1997), 333-356. CMP 97:05

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 34C05, 34C23

Retrieve articles in all journals with MSC (1991): 34C25, 34C05, 34C23

Additional Information

M. A. M. Alwash
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095

Received by editor(s): April 1, 1997
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society